# SDR RRXA11379

- Difficulty date: June 27, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: 5770407502
- Condition: Cracked
- Location: Rt Wing L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND R/H WING CTR L/E STA XFS 404-400 FITTING CRACKED.  *** CORRECTIVE ACTION ***  REMOVED AND REPLACED FITTING IAW DWG # 5770409, SRM 51-1-20, 51-1-21 AND 51-1-21A
